Tri-Pack Issues

Just wondering if anyone has experience the following please!!

I am on month 3 of my pill after being advised to tri-pack.

I have noticed my nails are super thin and keep snapping, my hair is either falling out or snapping, my skin is horrendous with spots both on my face and back, I am finding that (even with washing twice a day) I am suffering with BO and I keep having horrific hot flushes - I literally wake up in a pool of sweat 😟

The only thing I have changed is not stopping the pill, any thoughts? Could it be the pill doing all the above?

I will try and get a doctors appointment this week just wondered if any advice in the mean time?!

X

2 Replies

oldestnewest
  • I am taking the pill back to back too. I have defo noticed that I have awful spots. Like painful deep massive unsightly ones :( I have an interview on Friday and would really like not to look like a spotty teenager for that. But its probably not going to happen. But yeah the spots and hair and nail thing all could be related to hormones and hence the pill i guess.

  • Good luck with the interview!!!

    I saw the doctor Tuesday and he told me to take a break now.... Period pain is killing me today... 😩

    He said doesn't want to change to much as I'm seeing a specialist and doesn't want mess with his plains so with go back to using the pill as normal or stop taking it all together.... Not sure what to do for the best now!!

You may also like...